# SDR SIMA20160629010

- Difficulty date: June 29, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO DOOR SILL IS CORRODED.  REMOVED AND REPLACED DOOR SILL IAW SRM 51-42-21, 51-42-06, 51-42-15 AND ERS-CR-5300-2175.
